Probability in the alternative set theory

Martin Kalina

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 2, page 347-356
  • ISSN: 0010-2628

How to cite

top

Kalina, Martin. "Probability in the alternative set theory." Commentationes Mathematicae Universitatis Carolinae 030.2 (1989): 347-356. <http://eudml.org/doc/17745>.

@article{Kalina1989,
author = {Kalina, Martin},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {probability distribution; interval indiscernibility equivalence; random variable; stochastic process; alternative set theory},
language = {eng},
number = {2},
pages = {347-356},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Probability in the alternative set theory},
url = {http://eudml.org/doc/17745},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Kalina, Martin
TI - Probability in the alternative set theory
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 2
SP - 347
EP - 356
LA - eng
KW - probability distribution; interval indiscernibility equivalence; random variable; stochastic process; alternative set theory
UR - http://eudml.org/doc/17745
ER -

References

top
  1. Guričan J., Zlatoš P., Archimedean and geodetical biequivalences, Comment. Math. Univ. Carolinae 26 (1985), 675-698. (1985) Zbl0593.54056MR0831804
  2. Kalina M., A sequential approach to the construction of measures, Comment. Math. Univ. Carolinae 30 (1989), 121-128. (1989) Zbl0672.28007MR0995710
  3. Kalina M., Zlatoš P., Arithmetics of cuts and of classes, Comment. Math. Univ. Caroline 29 (1988), 435-456. (1988) Zbl0658.03032MR0972828
  4. Sochor A., Vopěnka P., Revealments, Comment. Math. Univ. Carolinae 21 (1980), 97-118. (1980) Zbl0428.03049MR0566243
  5. Vopěnka P., Mathematics in the Alternative Set Theory, Teubner Texte, Leipzig 1979, Russian translation Mir, Moscow 1983. (1979) Zbl0499.03042MR0718490
  6. Vopěnka P., Úvod do matematiky v alternatívnej teórii množín, Alfa, Bratislava, to appear. 
  7. Witzany J., Correspondence between interval / p i -equivalences and S d -functions, Comment. Math. Univ. Carolinae 30 (1989), 175-187. (1989) Zbl0672.03035MR0995716

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.